# SDR EIAA9628

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J, E

## Discrepancy

LAX - ON CLIMB-OUT, NR 2 ENGINE OIL BYPASS LIGHT CAME ON AND STAYED ON EVEN AT IDLE THRUST.  ENGINE SHUTDOWN, DUMPED FUEL, AND RETURNED TO LAX.  OIL PRESSURE NORMAL.  NR 2 ENGINE OIL FILTER INSPECTED AND FOUND TO BE CLEAN AS PER DDPG 79-3.  OIL FILTER REPLACED AS A PRECAUTION.  INOPERATIVE ENGINE OIL PRESSURE BYPASS WARNING LIGHT TRANSFERRED TO CAT C DMI PER MEL 79-3.  OIL FILTER TO BE CHECKED EVERY 30 HOURS.  (M)
